# SDR AALA201704179042

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 15,391 hours, 6,219 cycles
- Engine: Iae V2533A5
- Engine time: 15,391 hours, 6,219 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5QEC
- Part serial: V16441
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 15,391 hours, 6,219 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED. ABORTED TAKE OFF, NR 2 ENGINE POSSIBLE COMPRESSOR STALL AFTER COMING TO A STOP NR 2 ENGINE FAIL ECAM. REPLACED NR 2 ENGINE.
